# SDR WWMA9500036

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars Screen
- Part number: 6228587502
- Condition: Defective
- Location: Center Pedestal
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3434 - PSP-LAX - PILOT REPORTED, THAT AFTER LANDING AT LAX AND WHILE DOING A POSTFLIGHT INSPECTION OF THE AIRCRAFT, HE OBSERVED SMOKE ACCOMPANIED BY A BURNT ELECTRICAL ODOR COMING FROM THE CENTER CONSOLE NEARS THE ACARS UNIT.  MAINTENANCE PERSONNEL FOUND THAT THE ACARS SCREEN CANNON PLUG WAS 'LIVE' AND DETECTED A BURNT SMELL ASSOCIATED WITH THE ACARS UNIT.  THE ACARS SCREEN WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
